# SDR WO56083

- Difficulty date: March 29, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N717BT
- Make and model: Cessna 208B
- Aircraft serial: 208B0863
- Aircraft time: 998 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Shaft
- Part number: SL60131
- Condition: Broken
- Location: Trim Wheel
- Part time: 998 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE ELEVATOR TRIM WHEEL SHAFT IN THE COCKPIT CONTROL QUADRANT WAS FOUND TO BE BROKEN.  THE BREAK IN THE SHAFT WAS WHERE A MOUNTING/ALIGNING PLATE WAS WELDED TO THE SHAFT. THE TRIM WHEEL, WITH THE SPROCKETS AND END OF THE BROKEN SHAFT ASSY, FELL OFF RELEIVING TENSIONS FROM BOTH THE MANUAL ELEVTOR TRIM CABLES AND THE ELECTRIC TRIM CHAIN.THE SHAFT ASSY WAS REPLACED WITH NEW AND THE TRIM SYSTEM WAS INSPECTED AND OPERATION WAS FOUND TO BE SATISFACTORY.
